MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES C8501, S ALEXIS LAP SYS 6/BX; KGW

APPLIED MEDICAL RESOURCES C8501, S ALEXIS LAP SYS 6/BX; KGW
Model Number C8501
Medical Device Problem Code Packaging Problem (3007)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 08/11/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The incident device is anticipated to return.A follow-up report will be provided upon completion of investigation.In accordance to 21 cfr 803.56, if we obtain additional information, which was not known or was not available when the initial report was submitted, then the supplemental report will be submitted to the fda.
 
Event or Problem Description
"package not sealed." additional information received: the product was kept on the shelving in the product box.No damage was noted on the box the product was taken out of.No other products in the box showed signs of damage.Patient status: unknown.
 
Additional Manufacturer Narrative
Investigation summary: the event unit was returned for evaluation.Upon inspection, engineering confirmed that the pouch was open and appeared to never have been sealed.The root cause of the open pouch can be attributed to an operator error during the manufacturing process.Applied medical will continue to perform seal inspections to ensure that all packages are functionally and cosmetically acceptable.We apologize for any inconvenience this may have caused and assure that applied medical will continue to monitor its vigilance system for trends and take appropriate actions as necessary.In accordance to 21 cfr 803.56, if we obtain additional information, which was not known or was not available when the initial report was submitted, then the supplemental report will be submitted to the fda.

Brand Name
C8501, S ALEXIS LAP SYS 6/BX
Common Device Name
KGW
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
MDR Report Key5946240
Report Number2027111-2016-00627
Device Sequence Number841883
Product Code KGW
UDI-Device Identifier00607915119928
UDI-Public(01)00607915119928(17)190511(30)01(10)1270679
Combination Product (Y/N)N
Initial Reporter CountryBE
PMA/510(K) Number
K093296
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/11/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date05/11/2019
Device Model NumberC8501
Device Catalogue Number101357001
Device Lot Number1270679
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/06/2016
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/11/2016
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date09/13/2016
Supplement Report FDA Received Date11/10/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1